# SDR 07FDEA01767

- Difficulty date: May 13, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46835
- Aircraft time: 80,550 hours, 21,515 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAX "B" CHECK VISIT WO 36669; FOUND CENTER GEAR RETRACT CYLINDER CRACKED AT ROD END. [SUP 05-30-07]  REMOVED AND REPLACED CENTER GEAR RETRACT CYLINDER PER MM 32-38-01-2. INSTALLED NEW CLG ROD END   CLEVIS ON RETRACT ACTUATOR PER MM 32-38-01-2.
